Langevin equation with two fractional orders

LIM, S and LI, M and TEO, L (2008) Langevin equation with two fractional orders. Physics Letters A, 372 (42). pp. 6309-6320. ISSN 03759601

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.physleta.2008.08.045

Abstract

A new type of fractional Langevin equation of two different orders is introduced. The solutions for this equation, known as the fractional Ornstein-Uhlenbeck processes, based on Weyl and Riemann-Liouville fractional derivatives are obtained. The basic properties of these processes are studied. An example of the spectral density of ocean wind speed which has similar spectral density as that of Weyl fractional Ornstein-Uhlenbeck process is given. (C) 2008 Published by Elsevier B.V.

Item Type: Article
Subjects: T Technology > T Technology (General)
Q Science > QC Physics
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 19 Sep 2011 08:21
Last Modified: 19 Sep 2011 08:21
URI: http://shdl.mmu.edu.my/id/eprint/2172

Actions (login required)

View Item View Item